# SDR BSYA200700012

- Difficulty date: December 23, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N9448B
- Make and model: Cessna 208B
- Aircraft serial: 208B0121
- Aircraft time: 9,508 hours, 10,494 cycles
- Engine: Pwa PT6A114A
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: CM358920
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, B
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM SDF TO MDW PILOT HAD TO DIVERT TO DPA BECAUSE OF HIGH WINDS.  UPON ARRIVING INTO DPA LOST ALL AVIONICS, THEN STARTED TO SMELL SOMETHING BURNING.  AFTER LANDING NEITHER AVIONICS BUSS NR 1 OR BUSS NR 2 WOULD RESET, AND THE ELECTRICAL SMELL WAS COMING FROM P10 PIN (L).  REMOVED AND REPLACED CIRCUIT BREAKER AND BURNT PIN IN THE CONNECTOR EVERYTHING OPS CHECKS GOOD.
